# SDR CALA0000366

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- Aircraft time: 48,460 hours, 22,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD R-1 ENTRY SLIDE ARMING BAR ATTACHED FORWARD AND AFT FLOOR SUPPORTS CORRODED.  THE SUPPORTS WERE REMOVED AND NEW ONES WERE INSTALLED IAW SRM 51-30-1.
